# SDR SWIA202264751

- Difficulty date: January 11, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD TRACK LOWER STOPPER IS CRACKED    (C CHECK RO 02/25/2022)   REMOVED AND REPLACED STOPPER REF CRJ 700 AMM 53-61-27-400-802-A01 TUC5658,30SEP22 /  AFT CARGO DOOR, FWD TRACK LOWER STOPPER
